It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Yes, your body can become allergic to a substance after having built up a tolerance over years of constant use. It doesn't really have anything to do with the starting and stopping, your you've just flooded your system with it constantly and your body has developed a dislike for something in the meds in the form of an allergic reaction. Now the thing is both Percocet and Vicodin are 2 medication components, Percs are Tylenol and oxycodone, and Vic's are Tylenol and hydrocodone, so there are 3 different things you can be reacting too....not to mention if your getting crap off the streets to "suppliment" your real prescriptions, there's no telling what your actually taking. You say you were taking 50 - 75mg pills, but neither Percs or Vics come in that dosage. So, there's the rub, your reacting to something, but since you've chosen to take so many things at random, won't be easy to figure out what your reacting too. Not to mention the fact that the amount of Tylenol your ingesting each day is destroying your kidney and liver....

Your best bet is to come clean with your doc, and ask his help in getting a plan to come off this stuff. Percs can be very difficult to detox off of, it usually takes a pretty slow taper, and even with that it's still very difficult, they have a very strong psychological hold. Your doc can do tests to figure out what substance your body is reacting to, so it's not the guessing game you'll have to do on your own. Regardless how you do it, you need to pay attention to it, allergies that come on like this from overexposure to a substance tend to get worse. I've had it happen twice, once with a medication and once with a substance, Latex. I've had 26 operations in the last 13 years and never had a problem with latex, and they use it all over an op room, in tubing, tape, etc. until op #24, all of a sudden my skin blistered anywhere latex touched it, I developed an allergy due to overexposure. Same with the med, I'd taken it with no problem almost daily for 51/2 years, then mouth started swelling, itchy red splotches, stomach pain, developed an allergy.

I know detoxing off a drug is not easy, i've done it several times with several different narcotics/opiods, but you need to take this seriously and talk to your doc about a plan.

Good Luck,

Kat





All times are GMT -7. The time now is 12:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!